MathSciNet Relay Station
MathSciNet bibliographic data
MR1371132 (97g:60109) 60J65 (58G32)
Kinateder, Kimberly K. J.; McDonald, Patrick Brownian functionals on hypersurfaces in Euclidean space. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1815–1822.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement